# SDR HXSD2004802

- Difficulty date: August 2, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N5134V
- Make and model: Hughes 369D
- Aircraft serial: 1103D
- Engine: Allsn 250C20B
- System (JASC): 6420 · Tail Rotor Head
- Part: Gearbox
- Condition: Making Metal
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A CHIP LIGHT FOR THE TAIL ROTOR GEAR BOX.  MECHANIC INVESTIGATED AND FOUND FOUR HAIR LINE SLIVERS ON THE CHIP PLUG ALL WHICH EXCEEDED LIMITS AS DESCRIBED BY THE MM.  REMOVED THE GEAR BOX (PN 369D25400 SN 0295) AND INSTALLED SERVICEABLE GEAR BOX WITH SAME PN AND SN 0022220081.  (AL05200402907)
